# SDR 9617921151

- Difficulty date: August 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N151US
- Make and model: Doug DC-10-40
- Aircraft serial: 46760
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1509-1531
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING T-CHECK, FOUND CORROSION ON THE UNDER WING BARREL SKIN FROM FS 1509 TO 1531, LONGERONS 49L TO 49R AND ON THE BULKHEAD T-ANGLE.  REPAIRED THE SKIN (P/N AYB7065-1) AND T-ANGLE (P/N AEA7079-1) PER EA 11-106295.
